# SDR AU001109

- Difficulty date: November 18, 2000
- Submitted: December 7, 2000
- Operation: General aviation
- Make and model: Stbros SD360
- Engine: Pwa PT6A67R
- Propeller: Hartzl HCA6A3
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 51224133
- Condition: Contaminated
- Location: Rt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: E, B, N
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE FIRE WARNING. NIL EVIDENCE OF FIRE OR HOT AIR LEAKS FOUND. SUSPECT WATER CONTAMINATION OF FIRE WIRE CONNECTOR. AIRCRAFT HAD FLOWN THROUGH RAIN PRIOR TO FIRE WARNING.
